Library Header Image
LSE Research Online LSE Library Services

A generalised Sylvester-Gallai theorem

Pretorius, Lou M. and Swanepoel, Konrad (2007) A generalised Sylvester-Gallai theorem. Die Suid-Afrikaanse Tydskrif Vir Natuurwetenskap En Tegnologie, 26 (1). pp. 8-13. ISSN 0254-3486

Full text not available from this repository.


Afrikaans. English summary.

Item Type: Article
Official URL:
Additional Information: © 2007 Suid-Afrikaanse Akademie vir Wetenskap en Kuns
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 16 Oct 2009 09:47

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only